Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 48, Number 3

All articles in this issue are freely accessible.

Energy balance criteria for viscoelastic fracture
J. M. Golden and G. A. C. Graham.
Quart. Appl. Math. 48 (1990), 401-413
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074956
Nonlinear evolution of wave packets in magnetic fluids
S. K. Malik and M. Singh.
Quart. Appl. Math. 48 (1990), 415-431
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074957
On the oscillation and asymptotic behavior of $Ṅ(t)=N(t)[a+bN(t-𝜏)-cN^{2}(t-𝜏)]$
K. Gopalsamy and G. Ladas.
Quart. Appl. Math. 48 (1990), 433-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074958
Neither asymptotic stability nor nonrecurrence is a sufficient basis for the second law
W. A. Day.
Quart. Appl. Math. 48 (1990), 441-453
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074959
On the stability of Varley-Day solutions for harmonic materials
M. Aron.
Quart. Appl. Math. 48 (1990), 455-461
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074960
Persistence in dynamical systems
Zhi Dong Teng and Kui Chen Duan.
Quart. Appl. Math. 48 (1990), 463-472
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074961
Existence, uniqueness, and long-time behavior of materials with nonmonotone equations of state and higher-order gradients
K. Kuttler and E. C. Aifantis.
Quart. Appl. Math. 48 (1990), 473-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074962
Temperatures in a thin metal plate traversed by an arc
R. L. Bish.
Quart. Appl. Math. 48 (1990), 491-497
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074963
Expansion of the Green’s function in a cylindrical coordinate system
Wan-xian Wang.
Quart. Appl. Math. 48 (1990), 499-501
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074964
Conservation laws in viscoelasticity
Giacomo Caviglia and Angelo Morro.
Quart. Appl. Math. 48 (1990), 503-516
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074965
Instability of a surface elastic line on an unnatural ramp
Gerald S. Manning.
Quart. Appl. Math. 48 (1990), 517-525
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074966
Resonance in undamped second-order nonlinear equations with periodic forcing
George Seifert.
Quart. Appl. Math. 48 (1990), 527-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074967
Is quenching in infinite time possible?
Marek Fila and Bernhard Kawohl.
Quart. Appl. Math. 48 (1990), 531-534
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074968
Optimal low-dimensional dynamical approximations
L. Sirovich, B. W. Knight and J. D. Rodriguez.
Quart. Appl. Math. 48 (1990), 535-548
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074969
Lyapunov exponents for discontinuous differential equations
B. S. Berger and M. Rokni.
Quart. Appl. Math. 48 (1990), 549-553
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074970
A method of multiple-parameter perturbations with an application to drop oscillations in an electric field
James Q. Feng.
Quart. Appl. Math. 48 (1990), 555-567
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074971
Upper and lower bounds for eigenvalues of the Laplacian on a spherical cap
Frank E. Baginski.
Quart. Appl. Math. 48 (1990), 569-573
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074972
A note on some qualitative results for beams and rods
W. R. Spillers.
Quart. Appl. Math. 48 (1990), 575-580
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074973
Nonlinear groups of gravity-capillary waves
Chia-Shun Yih.
Quart. Appl. Math. 48 (1990), 581-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1074974

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website